CureZone   Log On   Join
Birth Control Pill CAUSING Acne?
 
CARE Views: 3,718
Published: 18 years ago
 

Birth Control Pill CAUSING Acne?


Has anyone ever experienced ANY birth control pill actually causing their acne? I've went on Marvelon for birth control when I was 19 and that's when my Acne started. Since then, I've been on Tri-Cyclin and Diane 35 and neither are helping. Could the pill be causing a hormonal imbalance that I would otherwise not have? Anyone have any thoughts?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.391 sec, (1)